# SDR CAL960039

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 740
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN FORWARD CARGO BS 740 BULKHEAD CORNER FITTING AT S28R.  A NEW STRINGER SECTION AND REPAIR SPLICE WERE INSTALLED IAW SRM 51-30-2, SRM 53-10-3, AND ECRA 5340-01256. (X)
